# SDR IPXA2015080892157

- Difficulty date: August 8, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 26,503 hours, 4,095 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EA, RT SUPERNUMERARY LIFE VEST STORAGE BAG TORN.  REPLACED RT SUPERNUMERARY LIFE VEST AS NEEDED, REF MM 25-60-00, EFF SOURCE REF IPC 25-62-51-010.
